# SDR KCSA101091

- Difficulty date: July 3, 2010
- Submitted: July 3, 2010
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 74,650 hours, 19,373 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND INVESTIGATE NR 2 PYLON INBOARD SKIN REPAIR AT NAC STA 175.
